# SDR SWIA201025013

- Difficulty date: October 10, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 23,029 hours, 19,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.  (FLT 6393)  RELAMPED EMERGENCY LIGHT.
